# SDR CA951116006

- Difficulty date: November 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 200BEECH
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hook Downlock
- Part number: 508103385
- Condition: Cracked
- Location: Rt Mlg
- Part time: 14,466 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)DURING INSPECTION OF THE RIGHT HAND GEAR A CRACK WAS FOUND IN THE DOWNLOCK HOOK. THE HOOK WAS REPLACED AND GEAR SWINGS PROVED ACCEPTABLE.
